# SDR SWAA2014082131063

- Difficulty date: August 18, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 43,398 hours, 29,440 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: AS43013
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROACHING AIRPORT NOTICED AN IMBALANCE OF 900LBS LT TANK LOW.  R & R O RING IAW MM.
